# SDR C77A2019102100001

- Difficulty date: October 21, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 12,679 hours, 7,953 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION DAMAGE DISCOVERED DURING BASIC CHECK AT EAMS ON THE AFT CABIN LH FLOOR BEAM (P/N 170-65669-003) AT FR87 IN THE AFT CABIN FLOOR STRUCTURE. THE BEAM WILL BE REPAIRED BY BLENDOUT AND DOUBLER INSTALLATION PER SRM PART II 53-23-10 REPAIR 01P. THE LH SEAT TRACK BEAM IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE (FCS), BUT IT IS CLASSIFIED AS PRIMARY STRUCTURE. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE. EO E175-53MR-454 IS BEING ACCOMPLISHED BY WO 2755442
